# SDR SWIA200210556

- Difficulty date: January 5, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,251 hours, 34,020 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Faulty
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 220 KTS IAS HAND FLYING VMC NON-ICING CONDITION AIRCRAFT LEVELED NOSE DOWN, TRIM AT 2.0 (NO MORE TRIM DOWN).  EXCESSIVE FORWARD PRESSURE TO HOLD LEVEL FLIGHT.  ONLY WAY TO HOLD ALT WAS WITH POWER REDUCTION.  AIRCRAFT COULD NOT BE FLOWN ABOVE 210 KTS.  UPON A/P DISCONNECT ON FINAL APP, A/C PITCHED UP AND REQUIRED TRIM DOWN DURING FLARE.  ELEVATOR PRESSURE AND FEEL IS UNUSUALLY LIGHT.  REMOVED AND REPLACED RIGHT AND LEFT ELEVATOR TRIM ACTUATORS WITH SERVICEABLE ACTUATORS IAW EMB120 MM 27-32-02.
